Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A linearization of the circular maximal operator


Author: Daniel M. Oberlin
Journal: Proc. Amer. Math. Soc. 109 (1990), 79-84
MSC: Primary 42B25; Secondary 42B15
DOI: https://doi.org/10.1090/S0002-9939-1990-1000165-0
MathSciNet review: 1000165
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An interesting linearization of the circular maximal operator is of restricted weak type $ (2,2)$.


References [Enhancements On Off] (What's this?)

  • [1] J. Bourgain, Averages in the plane over convex curves and maximal operators, J. d'Analyse Math. 47 (1986), 69-85. MR 874045 (88f:42036)
  • [2] -, Estimations de certaines functions maximales, C.R. Acad. Sci. Paris Sér. I 301 (1985), 499-502. MR 812567 (87b:42023)
  • [3] M. Leckband, A note on the spherical maximal operator for radial functions, Proc. Amer. Math. Soc. 100 (1987), 635-640. MR 894429 (88i:42032)
  • [4] E. Stein, Maximal functions: spherical means, Proc. Nat. Acad. Sci. U.S.A. 73 (1976). 2174-2175. MR 0420116 (54:8133a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 42B15

Retrieve articles in all journals with MSC: 42B25, 42B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1000165-0
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society